MAUDE Adverse Event Report: SYNTHES GMBH HANDLE WITH MINI QUICK COUPLING; TAP, BONE

SYNTHES GMBH HANDLE WITH MINI QUICK COUPLING; TAP, BONE
Catalog Number 311.01
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: a1, a2, a3, a4: device used in a veterinary case - no patient information will be reported.H3, h6: part: 311.01.Synthes lot: 7058154.Suppliers lot: na.Release to warehouse date: 15 october 2022.Manufactured by: synthes jennersville.No nonconformance reports (ncrs)) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Service and repair evaluation: the customer reported that on july 17, 2024, the 311.01vet is not tightening.The repair technician reported that rust on screw.The item is not repairable per the inspection sheet.The cause of the issue is faulty parts.The item will be forwarded to customer quality.The evaluation was not confirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent an veterinary procedure on (b)(6) 2024.During the procedure, the handle was not tightening.Back up was available.Surgery was completed.There were no reports of injuries, medical intervention or prolonged hospitalization.This report is for a handle with mini quick coupling.This is report 1 of 1 for (b)(4).

Brand Name
HANDLE WITH MINI QUICK COUPLING
Common Device Name
TAP, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20009918
Report Number8030965-2024-10071
Device Sequence Number20640529
Product Code HWX
UDI-Device Identifier10886982187192
UDI-Public(01)10886982187192(11)221015(10)7058154
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number311.01
Device Lot Number7058154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown